DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/5859

Title: ON THE DISPERSION OF SOLUBLE MATTER IN A CHANNEL FLOW OF NON-NEWTONIAN FLUID
Authors: SOUNDALGEKAR, VM
MOHIUDDIN, M
Issue Date: 1981
Publisher: DR DIETRICH STEINKOPFF VERLAG
Citation: RHEOLOGICA ACTA, 20(4), 334-336
URI: http://dx.doi.org/10.1007/BF01547663
http://dspace.library.iitb.ac.in/xmlui/handle/10054/5859
http://hdl.handle.net/10054/5859
ISSN: 0035-4511
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback